# SDR MWEA97263

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FWD CARGO DOOR PAN AFT SIDE CRACKED.  MAINT REPAIRED IAW SB 52-89 R6 DACO DRW 5934104.
